# SDR 2008UALA01470

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,305 hours, 10,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Out Of Position
- Location: Life Raft
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R WILL NOT ARM.  INTERFERENCE FROM RAFT LANYARD.  CLEARED AND STOWED PROPERLY, DOOR ARMS/DISARMS PROPERLY.
